# SDR SWAA2020113032528

- Difficulty date: November 11, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 54,342 hours, 32,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTERNAL GROUND ELECTRICAL POWER ACCESS DOOR ON FUSELAGE SKIN AT LOWER FUSELAGE.  PERFORMED REPAIR EXTERNAL SKIN GROUND ELECTRICAL POWER ACCESS DOOR LOWER FUSELAGE, IAW SRM B737-700 53-10-15-2R-5 REPAIR 5.  REPAIR IS CATEGORY B FOR INSPECTION REQUIREMENTS SEE TLD T080508.
